# SDR CALA2024071702052

- Difficulty date: July 14, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 65,991 hours, 29,230 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: DS3133228200
- Condition: Cracked
- Location: Lh Windsheild
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD LOWER NODE, CONTINUITY FITTING HAS A CRACK INDIC ATION IN HORZ. FLANGE AFT OF INBD FASTENER, APPROX 1" OTBD OF CE NTER OF CENTER POST.  REMOVED AND REPLACED L/H AND R/H CONTINUITY FITTINGS AS PER AIB REPAIR DWG R53113426 AS DIRECTED BY REO 225095 AND IAW A319 ECRA 5310-08362.
